# SDR DALA1215103119

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT CORNER FITTING FR 68 CORRODED.  REMOVED AND REPLACED 1 EA AFT CORNER FITTING AT R2 DOOR FR68 IAW A319 SRM 51-42-11.  DAMAGE DIM L=.350" W=.200" D=.030".
